# SDR UPS03240747

- Difficulty date: May 23, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 61,567 hours, 52,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  2 SUSPECT CRACKS AT SHEAR STRAPS AT LBBL 20 BETWEEN BS 294 & BS 328 2 REPAIRS.  FABRICATED NEW SHEAR TIES IAW SRM 51-20-1.  REPAIRED SHEAR TIES IAW SRM 51-40-3.  INSTALLED NEW SHEAR TIES IAW SRM 51-30-2.
